i take bupropion 200mg twice a day and i am on clonazepam .5m i in the morning and 2at night ... i am severly depressed. Doctor put me on cympbalta 30 mg. i am scared to take it cuz of the seirzures i might get. i had a lot of bad reactions to zoloft and effexor
The nice thing about bupropion is the fact you can take it with other antidepressants. I use to take Cymbalta with bupropion with much success. I recently switched to Pristiq with the bupropion. What sort of bad reactions did you have to the Zoloft and the Effexor. Are you prone to seizures?
If you are severly depressed, you need to do something. I don't think your doctor would precribe something he felt was going to be harmful. You may experience some side effects when you first start the Cymbalta like headache and nausea, but these side effects usually subside within the first couple weeks. The 30mg dose of Cymbalta is a low dose which is good to start with. Give it a try and see how ya do on this lower dose, then if there is any problem you can let the doctor know. If not, you can increase to the theraputic dose of 60mgs when the doctor says to.
Good luck and keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 1 answer
Posted 19 Feb 2013 • 1 answer
I have been taking bupropion for about 6 months now and it has really helped me with depression and?
Posted 10 Apr 2014 • 1 answer
Posted 8 Mar 2015 • 5 answers
Posted 30 Nov 2016 • 2 answers